Verlagslink DOI: 10.1007/s11856-015-1277-2
Titel: An approximate version of the tree packing conjecture
Sprache: Englisch
Autor/Autorin: Böttcher, Julia 
Hladký, Jan 
Piguet, Diana 
Taraz, Anusch 
Erscheinungs­datum: 1-Feb-2016
Quellenangabe: Israel Journal of Mathematics 1 (211): 391-446 (2016-02-01)
Zusammenfassung (englisch): 
We prove that for any pair of constants ɛ > 0 and Δ and for n sufficiently large, every family of trees of orders at most n, maximum degrees at most Δ, and with at most (n2) edges in total packs into (Formula presented.). This implies asymptotic versions of the Tree Packing Conjecture of Gyárfás from 1976 and a tree packing conjecture of Ringel from 1963 for trees with bounded maximum degree. A novel random tree embedding process combined with the nibble method forms the core of the proof.
URI: http://hdl.handle.net/11420/5974
ISSN: 0021-2172
Zeitschrift: Israel journal of mathematics 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

78
Letzte Woche
1
Letzten Monat
2
checked on 01.10.2022

SCOPUSTM   
Zitate

15
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.